# SDR NKVA2025032017

- Difficulty date: March 17, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N332N
- Make and model: Airbus AS332L1
- Aircraft serial: 2408
- Aircraft time: 21,633 hours, 39,604 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Deck Plate
- Condition: Cracked
- Location: Zone 200
- Part time: 21,633 hours, 39,604 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING INSPECTION AT AFTT: 21628.9, A CRACK WAS FOUND ON THE RH TITANIUM DECK, ON THE FRONT AREA OF THE FORWARD SEATING PLANE OF THE MGB FLEXIBLE MOUNTING PLATE. THE MANUFACTURER ISSUED AN ENGINEERING REPORT ALLOWING CONTINUED OPERATION FOR UP TO 500HRS WITH CLOSE MONITORING OF THE DEFECT AREA.  DURING A SUBSEQUENT FERRY FLIGHT WITH MULTIPLE STOPS, THE ENGINEER ONBOARD NOTED THAT SUBJECT CRACK HAD APPEARED TO GROW IN LENGTH AND THE AIRCRAFT MADE A PRECAUTIONARY LANDING AT THE NEAREST AIRPORT.  ONCE ON THE GROUND AN ADDITIONAL CRACK WAS DISCOVERED ORIGINATING AT A RIVET ADJACENT TO THE ORIGINAL CRACK AND MOVING IN A PARALLEL DIRECTION. THE SECOND DEFECT IS BEYOND THE SCOPE OF APPROVAL FOR CONTINUED OPERATION IN ACCORDANCE WITH THE ENGINEERING REPORT. THE FERRY FLIGHT WAS DISCONTINUED AT THAT TIME.
